# SDR A6WA201140064

- Difficulty date: February 3, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 18,164 hours, 18,158 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTENSE EXHAUST SMELL FROM GASPERS WHEN RT PACK SELECTED ON.  R & R RT SOCK COALESCER IAW AMM 21-51-12.  PERFORMED OPS CHECK OF RT PACK WITH APU AND 10TH STAGE AIR.  ALL CHECKS GOOD.  NO EXHAUST SMELL.  ALSO CHECKED ACM OILS, CHECKS GOOD.
